Alert archive / Missouri / Red Flag Warnings in 2026

Red Flag Warning 4, NWS Kansas City, MO

March 11, 202610 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas

NWS Kansas City, MO issued this red flag warning at Mar 11, 2026, 12:16 PM CDT for 10 counties in Missouri; Atchison County, Doniphan County, Leavenworth County, Kansas. It took effect at Mar 12, 2026, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 12:16 PM CDT (17:16 UTC)
In effect from
Mar 12, 2026, 12:00 PM CDT
Expired
Mar 12, 2026, 8:59 PM CDT
In force
9 hr
Issued by
NWS Kansas City, MO

Counties Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO, Platte County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 131 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -144 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-144 m²/s²
0-3 km storm-relative helicity
-51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

656 
WWUS83 KEAX 111716
RFWEAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1216 PM CDT Wed Mar 11 2026

KSZ025-102-MOZ001>004-011>013-020-121200-
/O.NEW.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew-
De Kalb-Buchanan-
1216 PM CDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF FAR
NORTHEAST KANSAS AND NORTHWEST MISSOURI...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Red Flag Warning for gusty winds and low relative 
humidity, which is in effect from noon to 9 PM CDT Thursday.

* AFFECTED AREA...In Kansas, Fire Weather Zones 025 and 102. In 
  Missouri, Fire Weather Zones 001, 002, 003, 004, 011, 012, 013 
  and 020.

* TIMING...From noon to 9 PM CDT Thursday.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

* WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph.

* HUMIDITY...Relative humidity values falling around 20 to 25%.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
695 
WWUS83 KEAX 112142
RFWEAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
442 PM CDT Wed Mar 11 2026


KSZ103-MOZ021-028-120545-
/O.EXA.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/
Leavenworth-Clinton-Platte-
442 PM CDT Wed Mar 11 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF FAR
NORTHEAST KANSAS AND NORTHWEST MISSOURI...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Red Flag Warning for wind and low relative humidity,
which is in effect from noon to 9 PM CDT Thursday.

* AFFECTED AREA...In Kansas, Fire Weather Zone 103. In Missouri, 
  Fire Weather Zones 021 and 028.

* TIMING...From noon to 9 PM CDT Thursday.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

* WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph.

* HUMIDITY...Relative humidity values falling around 20 to 25%.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ025-102-MOZ001>004-011>013-020-120545-
/O.CON.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/
Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Holt-Andrew-
De Kalb-Buchanan-
442 PM CDT Wed Mar 11 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS
OF FAR NORTHEAST KANSAS AND NORTHWEST MISSOURI...

* AFFECTED AREA...In Kansas, Fire Weather Zones 025 and 102. In 
  Missouri, Fire Weather Zones 001, 002, 003, 004, 011, 012, 013 
  and 020.

* TIMING...From noon to 9 PM CDT Thursday.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

* WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph.

* HUMIDITY...Relative humidity values falling around 20 to 25%.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
949 
WWUS83 KEAX 120647
RFWEAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
147 AM CDT Thu Mar 12 2026

...Low Humidity and Gusty Winds Lead to Fire Weather Hazards
Thursday...

KSZ025-102-103-MOZ001>004-011>013-020-021-028-122100-
/O.CON.KEAX.FW.W.0004.260312T1700Z-260313T0200Z/
Atchison KS-Doniphan-Leavenworth-Atchison MO-Nodaway-Worth-Gentry-
Holt-Andrew-De Kalb-Buchanan-Clinton-Platte-
147 AM CDT Thu Mar 12 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR PARTS
OF NORTHWEST MISSOURI AND NORTHEAST KANSAS...


* AFFECTED AREA...In Kansas, Fire Weather Zones 025, 102 and 
  103. In Missouri, Fire Weather Zones 001, 002, 003, 004, 011, 
  012, 013, 020, 021 and 028.

* TIMING...From noon today to 9 PM CDT this evening.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

* WIND...Southwest winds 15 to 25 mph with gusts of 35 to 45 mph.

* HUMIDITY...Relative humidity values falling around 20 to 25%.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
024 
WWUS83 KEAX 130159
RFWEAX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
859 PM CDT Thu Mar 12 2026


KSZ025-102-103-MOZ001>004-011>013-020-021-028-130300-
/O.CAN.KEAX.FW.W.0004.000000T0000Z-260313T0200Z/
Atchison KS-Doniphan-Leavenworth-Atchison MO-Nodaway-Worth-Gentry-
Holt-Andrew-De Kalb-Buchanan-Clinton-Platte-
859 PM CDT Thu Mar 12 2026

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

Relative humidity has climbed above 30 percent, so the Red Flag
Warning will be allowed to expire at 9 PM. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this red flag warning went out at Mar 11, 6:20 AM CDT, 5 hours 56 minutes earlier. Its key messages:

  • Additional Showers This Morning
  • Elevated Fire Weather Concerns Thursday
  • Next Precipitation System Sunday
Area forecast discussion, Mar 11, 6:20 AM CDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
620 AM CDT Wed Mar 11 2026

...Updated 12z Aviation...

.KEY MESSAGES...

- Additional Showers This Morning

- Elevated Fire Weather Concerns Thursday

- Next Precipitation System Sunday

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 327 AM CDT Wed Mar 11 2026

Surface low and surface cold front has pushed into eastern Missouri
early this morning, forcing the heavier precipitation activity out
of the forecast area. There is still an H5 short-wave dropping a mid-
level vort max into Iowa and another mid-level vort max moving
through eastern Oklahoma that will provide a few more hours of H5
height falls through the morning. There is a second surface low
pressure system over the southern Plains that should miss the area
but will slow the rate of the surface anticyclone over the Northern
Plains. Further, the northern H5 short-wave will push secondary 850-
700mb cold front further southward that is expected to generate
additional shower activity through the morning hours of Wednesday.
Most of the instability is gone, limiting thunder potential with
these shower and therefore no severe threat. Strong jet should keep
any additional activity this morning fairly progressive, and
therefore not expecting any rain rates that could present flooding.
We will need to monitor a few of the fast responding creeks/streams
in the immediate KC metro through this morning. Surface pressure
rises will start by the early afternoon across the area, providing
enough subsidence to end any shower activity, or push it eastward
out of the forecast area. Skies behind the secondary 850-700mb cold
front should clear this afternoon, allowing for a few hours of
warming, bumping temperatures into the upper 40s and lower 50s.

The surface anticyclone gets pushed southward Thursday morning as
another H5 trough digs southward from Canada, and another area of
strong H5 CVA over the Northern Rockies generates a stronger cyclone
into the northern High Plains. This creates west-southwesterly flow
in lower portions of the troposphere on Thursday. While the nose of
WAA may not quite reach our area, with temperatures only in the mid
to upper 50s, drier air will arrive. Stronger pressure gradient will
result in breezy winds, and clear skies will promote mixing through
the afternoon that could generate wind gusts of 30-35 MPH. This may
bring relative humidity values down to around 30 percent Thursday
afternoon, which will create elevated fire weather concerns. Right
now the forecast is not quite at Red Flag criteria, but over the
Central Plains Nebraska and Kansas, conditions may be more primed
for fire weather related issues. For now, have not issued any
headline products, but a fire weather related headline may
potentially be needed for Thursday in far northwestern Missouri and
far northeastern Kansas.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 327 AM CDT Wed Mar 11 2026

Friday, the strong jet streak and CVA resulting in a deepening H5
trough and strong cyclone that moves toward the Great Lakes Region.
While cyclone stays well northeast of the forecast area, this will
drag a cold front across the region that will keep temperatures in
the lower 50s on Friday afternoon and lows in the mid 30s early
Saturday morning. There is very little in the way of moisture
content currently progged with this system ahead of the cold front,
therefore the forecast remains dry.

Saturday afternoon, another strong vort maxima helps to promote the
development of a Lee Cyclone that will turn low-level southerly
across the Plains and lower Missouri River Valley. This push of WAA
will send temperatures back into the upper 60s and perhaps lower 70s
Saturday afternoon. Moisture transport should increase at some point
Saturday, eventually increasing the cloud cover. The main cyclone
then moves eastward as the area of enhanced H5 flow moves across the
Central CONUS and will provide our next chance for precipitation on
Sunday. Most of the event will be rainfall with temperatures
remaining warm enough. If there is any moisture that lingers on the
backside of the associated cold front late Sunday, there are some
ensemble members that hint at a rain-snow mix. However, accumulations
of any winter precipitation type are very minimal, and if we realize
temperatures in the 60s or even 70s on Saturday, would be very quick
to melt. Strong northwesterly flow sets up across the region to start
of the next work weeks, which will keep temperatures on the cooler
side.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 618 AM CDT Wed Mar 11 2026

Rain showers are expected through much of the morning, with
isolated thunderstorms possible at times. MVFR ceilings expected
to occur during time of rainfall. This afternoon skies should
gradually clear. Strong pressure gradient and eventual mixing
expected to lead to breezy northwesterly winds, with gusts near
25 kts at some spots. Winds should diminish after sunset
tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

SHORT TERM...Krull
LONG TERM...Krull
AVIATION...Krull
Hazardous weather outlook, Mar 11, 5:06 AM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0506 AM CDT Wed Mar 11 2026

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121006-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0506 AM CDT Wed Mar 11 2026

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Through tonight.

There is a low probability of widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.

.KEY MESSAGES...

- Additional Showers This Morning

- Elevated Fire Weather Concerns Thursday

- Next Precipitation System Sunday

In the hours before

Local storm report, Mar 11, 9:42 AM CDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
942 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     Hail             2 NE Blue Springs       39.04N 94.27W
03/10/2026  M1.25 Inch       Jackson            MO   Public

            Time confirmed from radar.

1026 PM     Hail             1 SW Unity Village      38.94N 94.41W
03/10/2026  M1.00 Inch       Jackson            MO   Public

            Time estimated from radar.

1026 PM     Hail             3 W Lake Tapawingo      39.00N 94.36W
03/10/2026  M1.00 Inch       Jackson            MO   Public

            Time confirmed from radar.

1033 PM     Hail             3 NE Blue Springs       39.05N 94.26W
03/10/2026  E1.00 Inch       Jackson            MO   Public

            Report from mPING: Quarter (1.00 in.).

1048 PM     Hail             Lake Tapawingo          39.02N 94.32W
03/10/2026  E1.00 Inch       Jackson            MO   Public

            Time confirmed from radar.

&&

CMS
Local storm report, Mar 11, 11:00 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1100 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     Tstm Wnd Dmg     4 SSW Peculiar          38.67N 94.47W
03/10/2026                   Cass               MO   Public

            Downed tree and minor property damage at a
            residence southwest of Peculiar. Time
            estimated from radar.

&&

CMS
Local storm report, Mar 11, 11:28 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1128 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     Hail             2 W Browning            40.03N 93.21W
03/10/2026  M1.00 Inch       Linn               MO   Public

            Social media report. Time estimated from
            radar.

&&

CMS
Local storm report, Mar 11, 11:33 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1133 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     Hail             1 W Maywood             39.13N 94.83W
03/10/2026  E1.75 Inch       Wyandotte          KS   Public

            Social media report and photos. Damage to
            several vehicles. Time estimated from radar.

0716 PM     Hail             4 NNW Pleasant Valley   39.27N 94.51W
03/10/2026  E1.25 Inch       Clay               MO   Public

            Social media report and photos. Time
            confirmed from radar.

&&

CMS
Local storm report, Mar 11, 12:10 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1210 PM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tstm Wnd Dmg     3 NNE Richmond          39.32N 93.96W
03/10/2026                   Ray                MO   Utility Company

            Downed wires near Derstier Road. Time
            estimated from radar.

0948 PM     Hail             7 E Macon               39.75N 92.33W
03/10/2026  E1.00 Inch       Macon              MO   Public

            Social media report of quarter size hail
            between Macon and Clarence. Time estimated
            from radar.

&&

CMS
Local storm report, Mar 11, 12:15 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1215 PM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     Tstm Wnd Dmg     Parker                  38.33N 94.99W
03/10/2026                   Linn               KS   Public

            Social media report of strong winds causing
            minor property damage to a house near
            Parker. Time estimated from radar.

1137 PM     Tstm Wnd Dmg     2 NW Rich Hill          38.11N 94.38W
03/10/2026                   Bates              MO   Public

            Public report of a downed tree and minor
            property damage at a residence near Rich
            Hill. Time estimated from radar.

&&

CMS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:10 PM CDTTornado WarningEAXCaldwell, Ray9 min
Mar 10, 7:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more45 min
Mar 10, 7:16 PM CDTTornado WarningEAXClay, Jackson, Ray15 min
Mar 10, 7:33 PM CDTSevere Thunderstorm WarningEAXSchuyler21 min
Mar 10, 7:42 PM CDTSevere Thunderstorm Warning Considerable damage threatEAXCaldwell, Carroll, Clay, Ray48 min
Mar 10, 7:49 PM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Linn, Livingston, Macon, Sullivan41 min
Mar 10, 7:55 PM CDTTornado WarningEAXCarroll, Ray35 min
Mar 10, 8:11 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan48 min
Mar 10, 8:24 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Ray51 min
Mar 10, 8:32 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon43 min
Mar 10, 8:51 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Macon, Randolph39 min
Mar 10, 9:01 PM CDTSevere Thunderstorm WarningEAXCass, Jackson44 min
Mar 10, 9:09 PM CDTSevere Thunderstorm WarningEAXRay36 min
Mar 10, 9:23 PM CDTAreal Flood AdvisoryEAXCarroll, Ray3 hr
Mar 10, 9:26 PM CDTAreal Flood AdvisoryEAXCass, Jackson32 min
Mar 10, 9:29 PM CDTSevere Thunderstorm WarningEAXClay, Jackson31 min
Mar 10, 9:44 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Linn, Macon, Randolph and 2 more46 min
Mar 10, 9:45 PM CDTSevere Thunderstorm WarningEAXJackson30 min
Mar 10, 9:58 PM CDTFlash Flood WarningEAXCass, Jackson4 hr
Mar 10, 10:07 PM CDTSevere Thunderstorm WarningEAXJackson27 min
Mar 10, 10:33 PM CDTSevere Thunderstorm WarningEAXCass, Jackson27 min
Mar 10, 10:35 PM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph11 min
Mar 10, 10:48 PM CDTSevere Thunderstorm WarningEAXBates, Cass28 min
Mar 10, 11:14 PM CDTAreal Flood WarningEAXCarroll, Chariton13 hr
Mar 11, 12:04 AM CDTSevere Thunderstorm WarningEAXHenry41 min
Mar 11, 12:34 AM CDTSevere Thunderstorm WarningEAXPettis26 min
Mar 11, 12:52 AM CDTRiver Flood WarningEAXJackson4 hr
Mar 11, 12:53 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis21 min
Mar 11, 2:12 AM CDTAreal Flood WarningEAXCass, Jackson7 hr
Mar 11, 6:21 AM CDTRiver Flood WarningEAXCarroll32 hr
Mar 11, 10:44 AM CDTRiver Flood WarningEAXCooper, Saline44 hr
Mar 11, 3:37 PM CDTRiver Flood WarningEAXCass, Henry, Johnson41 hr
Mar 10, 10:08 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami26 min
Mar 10, 10:38 PM CDTRiver Flood WarningEAXJohnson4 hr
Mar 10, 10:44 PM CDTSpecial Weather StatementEAXLinn, Miami31 min
Mar 11, 8:35 AM CDTRiver Flood WarningEAXMiami24 hr

Nearby

Red Flag Warnings in Missouri, 2026Red Flag Warnings in Kansas, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.